×

Found 28 Documents (Results 1–28)

100
MathJax

On Vervaat processes for sums and renewals in weakly dependent cases. (English) Zbl 1221.60044

Berkes, István (ed.) et al., Dependence in probability, analysis and number theory. A volume in memory of Walter Philipp. Most papers based on the presentations at the conference, Graz, Austria, June 17–20, 2009. Heber City, UT: Kendrick Press (ISBN 0-9793183-8-6/pbk). 145-156 (2010).
PDF BibTeX XML Cite

Approximation of distributions of sums of weakly dependent random variables by the normal distribution. (Russian) Zbl 0798.60025

Gamkrelidze, R. V. (ed.) et al., Probability theory - 6. Limit theorems in probability theory. Moskva: Vsesoyuznyj Institut Nauchnoj i Tekhnicheskoj Informatsii, Itogi Nauki Tekh., Ser. Sovrem. Probl. Mat., Fundam. Napravleniya. 81, 140-199 (1991).
MSC:  60F05
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification